Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Headaches, spotting, cramps and bloating after IUI. Trying to conceive. Any suggestions?

Start of cycle 11th of march. Had iui on 21st after taking menupor 75mg . 1st of April started bleeding. Just spotting first day then lasted over seven days, which is a lot longer than normal. I am now having cramps and shooting pains in my lower abdomen. Continuous headaches bloating and generally exhausted. This was my second iui and bleeding was four/five days early last time. I have no fertitly issues as far as I'm aware. Just a single 37 year old wanting a another child. Please can you tell me why I am feeling so awful. Thanks
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.

As you had spotting in the previous IUI attempt also, this time better to consult gynecologist once.
And as you crossed your expected date of periods also once go for pregnancy test.
If the test comes positive the spotting you had could be implantation bleeding.
Start using progesterone pills with your doctor's advice.
And if the test comes negative, the spotting may be indicating failure of IUI.

For more details you can ask me through:
Take care.

Answered: Tue, 14 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor